Skip navigation
Skip navigation

On the relationship of gerbes to the odd families index theorem

Carey, Alan; Wang, Bai-Ling


The goal of this paper is to apply the universal gerbe of [A. Carey, J. Mickelsson, A gerbe obstruction to quantization of fermions on odd dimensional manifolds, Lett. Math. Phys. 51 (2000) 145-160] and [A.L. Carey, J. Mickelsson, The universal gerbe, Dixmier-Douady classes and gauge theory, Lett. Math. Phys. 59 (2002) 47-60] to give an alternative, simple and more unified view of the relationship between index theory and gerbes. We discuss determinant bundle gerbes [A. Carey, J. Mickelsson, M....[Show more]

CollectionsANU Research Publications
Date published: 2006
Type: Journal article
Source: Journal of Geometry and Physics
DOI: 10.1016/j.geomphys.2006.01.009


File Description SizeFormat Image
01_Carey_On_the_relationship_of_gerbes_2006.pdf6.08 MBAdobe PDF    Request a copy

Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  17 November 2022/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator